MAUDE Adverse Event Report: PATHRIGHT MEDICAL, INC. RESTOREX; PENILE TRACTION DEVICE

PATHRIGHT MEDICAL, INC. RESTOREX; PENILE TRACTION DEVICE
Model Number RESTOREX #117
Medical Device Problem Code Use of Incorrect Control/Treatment Settings (1126)
Health Effect - Clinical Codes Pain (1994); Unspecified Tissue Injury (4559); Urinary Incontinence (4572); Tissue Irritation (4912)
Date of Event 12/17/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturer review determined no device malfunction or defect.The device was not returned for evaluation.The customer reported use at maximum tension settings over an extended period.Supporting medical records and images were requested but not provided.Based on available information and medical review, the reported injury could not be verified and no causal relationship to the device could be established based on available information.
 
Event or Problem Description
Customer reported that use of the restorex device resulted in a tear in the corpus spongiosum, worsening erectile function, urinary incontinence, and ongoing pain and inflammation.The customer stated the device was used according to instructions, including use at maximum tension settings over an extended period.Pathright requested supporting medical records and images to evaluate the allegations; however, no documentation was provided.Based on available information and internal review, the reported injuries were not verified, and no causal relationship to the device could be established.

Brand Name
RESTOREX
Common Device Name
PENILE TRACTION DEVICE
Manufacturer (Section D)
PATHRIGHT MEDICAL, INC.
1443 w 800 n ste 303
orem UT 84057 2883
Manufacturer (Section G)
PATHRIGHT MEDICAL, INC.
1443 w 800 n ste 303
orem UT 84057 2883
Manufacturer Contact
preston lines
1443 w 800 n ste 303
orem, UT 84057-2883
8772285147
MDR Report Key25191794
Report Number3014159402-2026-00002
Device Sequence Number13370525
Product Code LKY
UDI-Device Identifier00860001453805
UDI-Public0100860001453805
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberRESTOREX #117
Device Lot NumberL-67
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2024
Initial Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/22/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale